# SDR SWAA2021051064809

- Difficulty date: April 16, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE (SKATE ANGLE) HAS CHAFE DAMAGE AND MISSING PROTECTIVE FINISH / LH FWD FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE DOES NOT HAVE ALLOWABLE DAMAGE PER SRM. THEREFORE WILL BE REPAIRED BY REPLACEMENT PER REF SRM 51-10-02-0G PARAGRAPH 9. REMOVED AND REPLACED SKATE ANGLE PER REF SRM 51-40-02-0G AND DWG NBR 148A8300
